# SDR WX0A2025020332298

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 48,493 hours, 39,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 876059
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FAILED EMG LIGHTS OPS CHECK AT 11WL. / R/R EPSU REF WO513042"
